[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 2002-9
March 2002

An Extension of Seshadri's Identities for Brownian Motion


Svend Erik Graversen

Raouf Ghomrasni


In this note we extend and clarify some identities in law for Brownian motion proved by V. Seshadri [8] using a new identity in law obtained by H. Matsumoto and M. Yor [6].

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Statistics & Probability Letters 59, 379-384 (2002)